zbMATH — the first resource for mathematics

A characterization of polynomially complete algebras. (English) Zbl 0396.08006

08A40 Operations and polynomials in algebraic structures, primal algebras
08B99 Varieties
Full Text: DOI
[1] Foster, A.L, Generalized “boolean” theory of universal algebras, part I. subdirect sums and normal representation theorem, Math. Z., 58, 306-336, (1953) · Zbl 0051.02201
[2] Kaiser, H.K, A class of locally complete universal algebras, J. London math. soc., 9, 5-8, (1974) · Zbl 0293.08002
[3] Kaiser, H.K, Über lokal polynomvollständige algebren, (), 158-165 · Zbl 0308.08002
[4] Lausch, H; Nöbauer, W, Algebra of polynomials, (1973), North-Holland Amsterdam · Zbl 0283.12101
[5] Maurer, W.D; Rhodes, J.L, A property of finite simple nonabelian groups, (), 552-554 · Zbl 0132.26903
[6] Schmidt, E.T, Kongruenzrelationen algebraischer strukturen, (1969), Deut. Verlag Wissenschaften Berlin · Zbl 0198.33301
[7] Słupecki, J, A criterion of completeness of many-valued logic, C. R. soc. sci. varsovie, 32, 102-110, (1939)
[8] Werner, H, Eine charakterisierung funktional vollständiger algebren, Arch. math. (basel), 21, 381-385, (1970) · Zbl 0211.32003
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.